Journal of Nonlinear Mathematical Physics

Volume 11, Issue 4, November 2004, Pages -

Foreword

Available Online 1 November 2004.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - 4
Publication Date
2004/11
ISBN
91-974824-1-2
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
PY  - 2004
DA  - 2004/11
TI  - Foreword
JO  - Journal of Nonlinear Mathematical Physics
VL  - 11
IS  - 4
SN  - 1776-0852
UR  - https://www.atlantis-press.com/article/740
ID  - false2004
ER  -